Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

What causes painful bumps due to tampon use and how can these be treated ?

Hi I was on my period and on the fourth day of my period I took my tampon out and it hurt. Now there is a bump down there and it really hurts.
Asked On : Tue, 1 Mar 2011
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You may a cyst down there.Please see a doctor just to rule out possible infection.Otherwise it should resolve on its own.
Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor